# SDR ASAA2014112422686

- Difficulty date: November 24, 2014
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 4,332 hours, 1,424 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Link
- Part number: 332A23413
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472000,  NR 1 ENGINE OTBD SUPPORT LINK LOOSE FWD OF THE ENGINE COWL TAI VALVE.  ACFT GROUNDED. REPLACED THE OTBD SUPPORT LINK IAW MANUAL 71-00-02.
